# SDR DL73S040197

- Difficulty date: February 27, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- Aircraft time: 55,165 hours, 41,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 2750
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS AT ROWS 22-25D INOP.  REMOVED AND REPLACED POWER SUPPLY.
